Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Loosing Gains on Cycle

  1. #1
    Join Date
    Dec 2011
    Location
    Canada
    Posts
    140

    Default Loosing Gains on Cycle

    Hey guys ! I've recently hit a problem and I'm really stumped as to what could be the cause.

    Currently on Prop 200mg's EOD and Winstrol tabs 80mg's ED
    Before that I was on Test E 750mg's per week before I switched over to prop with some oral var.
    The Winny has been drying me out AMAZING I'm freaking out, and also more vascularity and no joint issues. However about 2 weeks in I have somehow lost all my endurance. I originally cut out all carbs except for my first morning meal, and have been on a heavy ECA stack. After loosing all strength mid-training, I decided to up the carbs but I still somehow can't seem to keep going in the gym. A good example could be my chest day: my first workout is flat barbell bench and I do it fine. However right afterwards, my incline barbell bench becomes seriously hard, and by the time I do flies I can barley hold half the weight I was doing like a week and a half ago.
    Could it maybe be the ephedrine somehow?
    Didn't think winstrol could cause loss of endurance ?

    Any help would be appreciated guys, thanks it's really bugging me. I got another 4 weeks left on cycle before PCT, and was expecting a loss in strength and endurance off the gear, but still on the prop I didn't see this coming.

  2. #2
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    Winstrol actually improves endurance and that is why it has been a choice of endurance athletes. I can understand carb depletion causing endurance issues but not so much strength loss itself. If you are just getting fatigued then that would make sense and it would also make sense you have some issue with weight/strength but it shouldn't be significant IMO. Now I will say if you have dropped body weight/fat then you could lose some strength but again it shouldn't be significant. As far as the ECA, I can't really see where that would be an issue from the chemicals themselves unless the efedrin and caffeine are wearing off before you get in the gym causing a crash. Are you sure your test prop is legit?
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

  3. #3
    Join Date
    Apr 2009
    Location
    Australia, Melbourne
    Posts
    2,176

    Default

    I'm thinking the gear mate. After reading what flo wrote. I'd be thinking the prop man
    I'd rather be riding my motorbike thinking about god than sitting in church thinking of my motorbike. Amen to that!

  4. #4
    Join Date
    Dec 2011
    Location
    Canada
    Posts
    140

    Default

    Ahh shit, guys I was thinking the same thing. Thing is I still had significant atrophy before starting the win. It really got me puzzled.

  5. #5
    Join Date
    Dec 2011
    Location
    Canada
    Posts
    140

    Default

    Could estrogen maybe somehow play a factor? I have been only on .5mg adex 2x per week.

    Oh and if this could maybe somehow help determine a cause, since starting the winstrol my penis has been considerably smaller when FLACID only.

  6. #6
    Join Date
    Apr 2009
    Location
    Australia, Melbourne
    Posts
    2,176

    Default

    How long ago did you swop to p? 3 weeks? I doubt estrogen is doing this.. And I don't know enough about winny to help with the science side. But i really doubt it. You sur your nuts just aren't bigger making little Matty look smaller!!? Haha jks bro
    I'd rather be riding my motorbike thinking about god than sitting in church thinking of my motorbike. Amen to that!

  7. #7
    Join Date
    Dec 2011
    Location
    Canada
    Posts
    140

    Default

    HAHA

    and been 7 weeks injecting prop, 2 weeks of which I was injecting prop and Test e. When i finished the test e i bumped the prop up from 100mg's to 200mg's EOD. A friend of mine told me that too much win makes you catabolic and maybe i should calm down on this win. What you guys think?

  8. #8

    Default

    Quote Originally Posted by MattyP View Post
    Could estrogen maybe somehow play a factor? I have been only on .5mg adex 2x per week.

    Oh and if this could maybe somehow help determine a cause, since starting the winstrol my penis has been considerably smaller when FLACID only.
    That's the EC man! Same shit happens to me

  9. #9
    Join Date
    Dec 2011
    Location
    Canada
    Posts
    140

    Default

    Haha kk !

    Seriously tho i'm really curious now i've been doing some reading. I am guilty of sometimes doing 100mg's of win a day. Could too much win lead to catabolism !??

  10. #10
    Hazcat Guest

    Default

    Stop the arimidex for a week or more. With winstrol you won't need near as much and with test prop you won't need as much arimidex as when on Test E. The ECA stack will shrink up Willy.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •